A 21-year-old member asked:
Disclaimer

stopping continuous birth control pills for period.. brown discharge and spotting on week off? normal?

1 doctor answer
Dr. Kirstie Cunningham
25 years experience Obstetrics and Gynecology
Yes: If you stop continuous birth control pills, you will have a withdrawal bleed and may experience a full 'period ' or spotting. The effect is similar to taking the placebo week in a pill pack.
Answered on Aug 9, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
See your gyn: Who put on the pills as u may be having break through bleeding with the pill you are on or other porblems, you need an exam, blood work, and an ultras ... Read More
A 21-year-old female asked:
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Breakthrough: Could be simple breakthrough incomplete sloughing of period do home pregnancy test and if negative observe 2 more cycles.
1
1 thank
A 37-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Brown spotting: Not uncommon. If you are not having any pain or fever and the spotting resolves this is normal. Typically it is the lower aspect of your endometrial ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Pregnancy test: It may be prudent to do a home pregnancy test. Use first morning urine and follow the instructions in the kit carefully.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month